# SDR FJTA201802081091

- Difficulty date: February 5, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N109NS
- Make and model: Beech 400A
- Aircraft serial: RK452
- Aircraft time: 6,925 hours, 6,680 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CREW REPORTED DURING APPROACH, WHEN LANDING GEAR EXTENDED , THERE WAS NOT A RIGHT GEAR GREEN LIGHT.  INDICATOR PUSHED TO  TEST THE LIGHT.  THE INDICATOR LIGHT TEST SWITCH WAS THEN PUSHED LIGHTING ALL EXCEPT THE RIGHT GREEN LIGHT.  A GO AROUND WAS EXECUTED AND THEN A FLY BY AT 200 FEET AGL BY THE TOWER.  TOWER COULD NOT VERIFY THAT THE RIGHT GEAR WAS EXTENDED.  ALTERNATE GEAR EXTENSION PROCEDURES FOLLOWED TO AN UNEVENTFUL LANDING.  AT THE SUGGESTION OF MAINTENANCE AFTER LANDING,  ATTEMPTED TO TROUBLESHOOT PLASTIC GEAR DOWN INDICATOR.  AFTER PRESSING NUMEROUS TIMES, ALL GREEN GEAR INDICATORS ILLUMINATED INCLUDING THE RIGHT GREEN GEAR LIGHT.  REMOVED AND REPLACED LANDING GEAR ANNUNCIATOR BULBS.  INSPECTED NOSE AND MAIN LANDING GEAR AND NO DEFECTS WEE NOTED.  PERFORMED SEVERAL SATISFACTORY GEAR SWINGS OF THE GEAR SYSTEM.  AIRCRAFT WAS RELEASED FOR AN FUNCTIONAL CHECK FLIGHT.  NO DEFECTS WERE NOTED DURING THE FUNCTIONAL CHECK FLIGHT.  AIRCRAFT WAS RELEASED FOR SERVICE.
